International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 2, Part A

The lattice structure of the subgroups of order 6 in the subgroup lattices of 3 x 3 matrices over z2


Author(s): A Vethamanickam and V Durai Murugan

Abstract: 5-2-2

Pages: 33-34 | Views: 190 | Downloads: 21

Download Full Article: Click Here
How to cite this article:
A Vethamanickam, V Durai Murugan. The lattice structure of the subgroups of order 6 in the subgroup lattices of 3 x 3 matrices over z2. Int J Stat Appl Math 2020;5(2):33-34.
Call for book chapter
International Journal of Statistics and Applied Mathematics